# SDR RAIA960704

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: S533712992088
- Condition: Out Of Adjust
- Location: Door Frame
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7176 - AIRCRAFT WOULD NOT PRESSURIZE ABOVE 3 PSI, APPEARS TO BE A CAP AT LOWER EDGE OF CARGO DOOR.  ADJUSTED DOOR LATCH RECEPTACLE ECCENTRIC BOLT.  AIRCRAFT TT:  17,823.0 HRS.  (X)
